Results 1 to 6 of 6
Like Tree2Likes
  • 2 Post By Randy35
Few success story of Suboxone
  1. #1
    Melaihdren is offline New Member
    Join Date
    Jul 2017
    Posts
    15

    Default Few success story of Suboxone

    I just wanted to post my success story for people looking for hope. I was on 20+ lt 10/325 for about 3 years. After getting busted by my wife I tried to quit several times to no avail. So I went to a sub doctor who put me on 16mg a day. I would have those finished off by day 20 of the month and buy another 15 or so from a "friend" of mine. I did that for a couple of years. My life was in shambles by this time. I was down to 135lbs, had no sex drive, relationship with my wife and kids had went to >>>>. And I got caught again. So I began the taper process. I tapered very fast down to 4mg. I stayed on 4mg for 2 weeks before I tapered at 25% every 4 days until I got to 2mg. I stayed at 2mg for a couple weeks, then started again at 25% every 4 days. I got to 1mg and stayed for a week. Then started again at same rate until I got to .5mg. At this point I was already going through partial withdrawls, so I decided to just get it over with. Alot of people say that if you get down to .25 or less that you will avoid most of the withdrawal symptoms. I call bull on that. Obviously .25 will be better than 4mg, but at some point you aren't doing anymore good. I had muscle aches, sweats, no energy or motivation for a grand total of 9 days. Sweats is still going on now. Insomnia lasted about a month. But the physical symptoms that scared me to death only lasted for 9 days. I've had the flu that was worse than the withdrawal was. I do think that holding my dose for a couple of weeks and allowing my body to catch up helped reduce the final withdraws more than torturing myself trying to get down to a crumb would have done. All I can tell you is you will know when it's time.
    I've been clean now for 31 days and it's damn sure worth every minute of what it took to get here. I'm back up to 170lbs, my life is on the rebound. Relationships are beginning to mend. Looking back now I realize how silly it was being scared about it. Being dead from not quitting is much scarier.
    2 things I want to point out. If you do it correctly, the stories about withdrawal symptoms lasting for 2 months is a bunch of >>>>. I think people get jeolous that they can't do it and try to bring others down with them.
    But there also I no magic recipe of anything that will just make it all go away without any kind of price. The more you took and the longer you took it the bigger your bill is. Alot of times, they get your hopes up and when you jump and it's not that way, we turn right back to the d.o.c. But do know that it's not that bad and it doesn't last that long. The first 4 days are so rough, that the next few days are like sweet relief. Music and movies are key. Lots of hot baths. And Time. Time really does heal all. It can be done if you want it bad enough. Slow and steady wins the race. Alot of great people on the forums who will help walk you through the hard times. These forums have become therapy for alot of us. By helping you, we are helping ourselves as well. I hope my non sugar coated version helps someone with there journey back to reality.
    Good luck to everyone trying to get clean. The road there is very much worth the trip.

  2. #2
    Irishgirl555 is offline Member
    Join Date
    Jul 2016
    Posts
    54

    Default

    It was so nice to read this...I am about 8 days off subs after being on them for 6 years (well it would've been 6 years the beginning of November...I just got the vivitrol shot so there's no going back now...at least for 30 days...but I'm still having a really hard time...I can tell you that stopping from 2mg was a lot less painful than when I stopped from about 10mg about a year and a half ago...lasted 25 days that time...anyway, I do keep hearing that it's so much better on the other side and am holding onto that...also thinking that I am lucky to be alive and actually feel this...trying to stay grateful for something...thank you for sharing!!

    Jessica

  3. #3
    Melaihdren is offline New Member
    Join Date
    Jul 2017
    Posts
    15

    Default

    Glad to hear that you are off. While I think getting to .128mg is overkill, I would say it would have been easier on you to have tapered under 1mg. But done is done. It's better to be clean in my opinion. You may be in for a Wilder ride than I was but try and stay active. I forced myself to play Frisbee golf to get some exercise. Worst thing is sitting at home feeling sorry for ourselves. Just for today! Just have to get through today, then worry about tomorrow tomorrow. Find something you enjoy to occupy your mind during the day. Sleep will be the last thing to come back unfortunately. Just takes awhile for our brain chemistry to right itself again. Good luck to you, you are most of the way there already. You should be proud of yourself

  4. #4
    Irishgirl555 is offline Member
    Join Date
    Jul 2016
    Posts
    54

    Default

    Thank you for your kind words...this is definitely not easy...I had a cocktail of pills to help me sleep (all prescribed by the doctor) and it worked for about 2 nights...now, it seems nothing is helping for sleep...I wouldn't mind not sleeping if I could stay still in bed but I just keep moving around...guess it's all part of the process

  5. #5
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,302

    Default

    Quote Originally Posted by Melaihdren View Post
    I tapered very fast down to 4mg. I stayed on 4mg for 2 weeks before I tapered at 25% every 4 days until I got to 2mg. I stayed at 2mg for a couple weeks, then started again at 25% every 4 days. I got to 1mg and stayed for a week. Then started again at same rate until I got to .5mg. At this point I was already going through partial withdrawls, so I decided to just get it over with. Alot of people say that if you get down to .25 or less that you will avoid most of the withdrawal symptoms. I call bull on that. Obviously .25 will be better than 4mg, but at some point you aren't doing anymore good.

    Specifically for those reading that are new to Suboxone use, and NOT intending an argument of any kind, I just wanted to say that it's a proven fact the lower the sub dose the better the chance of having the least amount of wd symptoms. It's ALWAYS advisable to reduce your dose to at least .25mg of sub per day, and lower than that is even better. Many people such as myself go as low as .125mg (half of .25mg), and others go as low as .18mg, .13mg, and even lower. Besides the standard cutting of sub film and the cutting and crushing of Buprenorphine pills, theres the liquid method of tapering that many are unaware of. It involves diluting a set amount of Suboxone in water and using a syringe to place the solution under the tongue. Not only does the liquid sub dissolve rapidly, it lets you get lower does very accurately. It can be googled for more info.

    Too many people begin their Suboxone Therapy in a bad way, sometimes through no fault of their own. Unknowledgeable sub doctors place patients on huge doses with a plan to keep them on in for years and in some cases the rest of the patients life. Some people take sub on an "as needed" basis, while others use this drug incorrectly in different manners which prduces most of the horor stories. Some taper too fast, some taper by too many mgs, and some jump from much too high of a dose to mention some of the causes of problems with subs.

    If a person uses Robert's Suboxone Therapy Plan closely, is on the lowest possible dose, tapers off in a timely manner, and reduces their dose down to at least .25mg per day they will have a positive experience on Suboxone. If they reduce further than .25mg they will have an even better experience. People underestimate or just don't realize just how strong Suboxone really is. Less than 1mg can keep someone out of wd's. So .25mg is still a strong dose of Suboxone.
    .
    With everything I just said it bears keeping in mind that getting off any drug will always produce wd symptoms of some kind. Suboxone is no different. It's never intended to be easy or a cakewalk.

    Randy
    Lvg nghtmare and Autumnhopes like this.

  6. #6
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,766

    Default

    Hey guys. So glad you are off and clean!! I've been on subos for five years at 12-16 mg/day. The last 2 months I have been tapering down and got to 1 mg a day when I made the jump. Today is day 11 and I'm not sure how much longer I can use the flu as an excuse. I feel better but the insomnia, depression and exhaustion is killing me. I washed some dishes yesterday and felt like I had run a marathon. I know it will get better with time. I just wish it would speed up for a bit. Anyways I just wanted to say congrats and vent a bit. Good luck and God bless.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22